# SDR AALA202010039014

- Difficulty date: October 1, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,297 hours, 7,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: RFM25448
- Condition: Failed
- Location: Pax Door
- Part time: 16,298 hours, 7,403 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOESNÏ¿½T PASS OPERATIONAL TEST, PASSENGER CREW DOOR 842 DAMPING FUNCTION AT AFT GALLEY AREA. REPLACED CYLINDER POOR DAMPER ON 842 PASSENGER CREW DOOR IAW AMM 52-13-14-400-001-B.
